# SDR MASA20211027521

- Difficulty date: October 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 35,486 hours, 29,377 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: SH670316342S
- Part serial: NA
- Condition: Corroded
- Location: Fs280-Fs295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26R BETWEEN FS280 AND FS295 IN MAIN AVIONICS BAY|R&R STRINGER 26R
